# SDR JJBA20211114015

- Difficulty date: November 14, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 44,452 hours, 28,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR AT FLT 190 AND REMAIN THE REMAINDER OF THE FLIGHT. REMOVED AND REPLACED BOTH THE CAPTAINS AND FLT ATTENDANTS FLASH LIGHT ASSEMBLIES.
